# SDR QXEA0300376

- Difficulty date: March 19, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 3,689 hours, 4,320 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 2 COWL AFT CONE SUPPORT CRACKED.  REPAIRED IAW RD 8/4-71-016.
